KIT | KIT-Bibliothek | Impressum | Datenschutz

On functions having Cauchy differences in some prescribed sets

Baron, Karol; Simon, Alice; Volkmann, Peter

Abstract:
Assume E is a real topological vector space, F is a real Banach space, K is a discrete subgroup of F and C is a symmetric, convex and compact subset of F such that K∩(6C) = {0}. If a function h: E → F is continuous at at least one point and h(x+y)- h(x) - h(y) ∈ K + C for all x, y ∈ E, then there exists a continuous linear function a: E → F such that h(x) - a(x) ∈ K + C for every x ∈ E.


Originalveröffentlichung
DOI: 10.1007/BF01818343
Dimensions
Zitationen: 4
Zugehörige Institution(en) am KIT Institut für Analysis (IANA)
Fakultät für Mathematik – Mathematisches Institut I (Math. Inst. I)
Publikationstyp Zeitschriftenaufsatz
Publikationsjahr 1996
Sprache Englisch
Identifikator ISSN: 0001-9054, 1420-8903
KITopen-ID: 284796
Erschienen in Aequationes mathematicae
Verlag Springer
Band 52
Seiten 254-259
Erscheinungsvermerk Aequationes math. 52 (1996) S. 254-259.
Bemerkung zur Veröffentlichung Sonderdrucknummer 97S186
Nachgewiesen in Dimensions
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page